MathSciNet Relay Station
MathSciNet bibliographic data
MR347999 20G30 (18F25)
Bass, Hyman $L\sb{3}$ of finite abelian groups. Ann. of Math. (2) 99 (1974), 118–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement